TTC - Trying to Conceive

Featured Posts
IWantOneMorePlz
OUCH!!!!! MY TUMMY HURTS!!
October 6, 2012 at 4:25 PM

I am 6 dpo and cramping like crazy.  If I didn't know any better, I would say AF is about to start today or tomorrow.  I also feel sick to my stomach.  I took 150 mgs of clomid this month, and I am wondering if that may have started the cramping?  Any advice or help would be appreciated.  Thanks!


ladybug

Replies

  • Peke3024
    October 9, 2012 at 1:29 AM

    When i took clomid i didnt cramp i only cramped when i took provera to start my period eeewwww i got nasty cramps this period im on cd 2 start clomid tomorrow lots of luck sweetie

  • storkneedsgps
    October 17, 2012 at 7:47 PM
    I had cramps on clomid but its because I had cysts

TTC - Trying to Conceive

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN